# SDR DXTA2010083004212

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600790
- Aircraft time: 1,175 hours, 924 cycles
- Engine: Pwa PW535A
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 651126619
- Part serial: 06012016
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MX: EMERGENCY EXIT DOOR WILL NOT OPEN. 2 MEN REQUIRED TO APPLY EXCESSIVE FORCE FROM INSIDE AND OUTSIDE OF ACFT AT SAME TIME, TO OPEN.  PERFORMED OPS CHECK OF EMERGENCY EXIT AFTER DOOR SEAL REPLACEMENT OPS CHECK OF EMRGENCY EXIT DOOR GOOD. NO DEFECTS NOTED.
